# SDR ASAA2012102893204

- Difficulty date: October 28, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,442 hours, 6,893 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2842
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 45,419 hours, 24,442 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL, RESETS ON MASTER CAUTION RESET.  PERFORMED BITE TEST ON LT PACK TASK 21-61-00.  LT TEMP CONTROL VALVE FAILURE. REPLACED LT PACK TEMP CONTROL VALVE IAW MM 21-51-10-400-801.  PERFORMED BITE TEST AGAIN BITE FOUND NO FAULTS.
